# SDR SWIA200921384

- Difficulty date: April 2, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 12,577 hours, 7,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6556 - GALLEY FLOOR LEVEL EMERGENCY LIGHT INOP.  RELAMPED.
